# SDR 2008UALA00895

- Difficulty date: February 15, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 51,315 hours, 35,052 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 500 S28l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT BS 500+18 INCHES FUSELAGE INTERIOR SKIN CORRODED BETWEEN STRINGERS S-28L AND S-28R.  MAJOR REPAIR ACCOMPLISHED: FABRICATED & INSTALLED EXTERNAL DOUBLER REPAIR.
